JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A SIMPLE NASH-MOSER IMPLICIT FUNCTION THEOREM IN WEIGHTED BANACH SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A SIMPLE NASH-MOSER IMPLICIT FUNCTION THEOREM IN WEIGHTED BANACH SPACES
Cho, Sanghyun; Park, Jaeseo;
  PDF(new window)
 Abstract
We prove a simplified version of the Nash-Moser implicit function theorem in weighted Banach spaces. We relax the conditions so that the linearized equation has an approximate inverse in different weighted Banach spaces in each recurrence step.
 Keywords
Nash-Moser;Banach spaces;Sobolev spaces;
 Language
English
 Cited by
 References
1.
J. Geom. Anal., vol.4. pp.467-538 crossref(new window)

2.
Extension of CR structures on three dimensional compact pseudoconvex CR manifolds,

3.
Pacific J. of Math., vol.207. pp.311-344 crossref(new window)

4.
Bull. Amer. Math. Soc., vol.7. pp.65-222 crossref(new window)

5.
Acta. Math., vol.113. pp.89-152 crossref(new window)

6.
Arch. Rat. Mech. Anal., vol.62. pp.1-52

7.
Lectures at Standford University, Summer Quarter,

8.
Annales Acad. Sci. Fenniae, Series A.I. Math., vol.10. pp.255-259 crossref(new window)

9.
Trans. Amer. Math. Soc., vol.181. pp.273-292 crossref(new window)

10.
Proc. Nat. Acad. Sci., vol.47. pp.1824-1831 crossref(new window)

11.
Ann. of Math., vol.63. pp.20-63 crossref(new window)

12.
Enseign. Math., vol.35. 2, pp.217-226